Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton-Ehrenfest system

V. V. Belov, F. N. Litvinets, A. Yu Trifonov

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider the classical equations of motion in quantum means, i.e., the Hamilton-Ehrenfest system. In the semiclassical approximation in the framework of the covariant approach based on these equations, we construct the spectral series of a nonlinear Hartree-type operator corresponding to a rest point.

Original languageEnglish
Pages (from-to)21-33
Number of pages13
JournalTheoretical and Mathematical Physics
Volume150
Issue number1
DOIs
Publication statusPublished - 1 Jan 2007

Keywords

  • Complex germ method
  • Hartree equation
  • Spectral series

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton-Ehrenfest system'. Together they form a unique fingerprint.

  • Cite this